Pacific Journal of Mathematics

Projective lattices.

Ralph Freese and J. B. Nation

Article information

Source
Pacific J. Math., Volume 75, Number 1 (1978), 93-106.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810149

Mathematical Reviews number (MathSciNet)
MR500031

Zentralblatt MATH identifier
0382.06005

Subjects
Primary: 06B25: Free lattices, projective lattices, word problems [See also 03D40, 08A50, 20F10]

Citation

Freese, Ralph; Nation, J. B. Projective lattices. Pacific J. Math. 75 (1978), no. 1, 93--106. https://projecteuclid.org/euclid.pjm/1102810149


Export citation

References

  • [1] K. Baker and A. Hales, Distributive projectie lattices, Canad. J. Math., 22 (1970), 472-475.
  • [2] R. Balbes, Projectie and injective distributive lattices, Pacific J. Math., 21 (1967), 405-420.
  • [3] R. Balbes and P. Dwinger, Distributive Lattices, University of Missouri Press, Columbia, MO, 1974.
  • [4] R. Balbes and A. Horn, Projective distributive lattices, Pacific J. Math., 33 (1970), 273-279.
  • [5] P. Crawley and R. A. Dean, Free lattices with infinite operations, Trans. Amer. Math. Soc.,92 (1959), 35-47.
  • [6] P. Crawley and R. P. Dilworth, Algebraic Theory of Lattices, Prentice-Hall, Englewood Cliffs, NJ, 1973.
  • [7] R. A. Dean, Completely free lattices generated by partially ordered sets, Trans. Amer. Math.Soc, 83 (1956), 238-249.
  • [8] R. P. Dilworth, Lattices with unique complements, Trans. Amer. Math. Soc,57 (1945), 123-154.
  • [9] F. Galvin and B. Jnsson, Distributive sublattices of a free lattice, Canad. J. Math., 13 (1961), 265-272.
  • [10] H. Gaskill and C. Platt, Sharp transferability and finite sublattices of free lattices, Canad. J. Math., 27 (1975), 1036-1041.
  • [11] G. Gratzer, Lattice Theory: First Concepts and Distributive Lattices, W. H. Freeman Co., San Francisco, CA, 1971.
  • [12] P. Halmos, Injective and projective Boolean algebras, Lattice Theory, Proceedings of Symposia in Pure Math., 2 Amer. Math. Soc, Providence, RI,1961.
  • [13] B. Jnsson, Sublattices of a free lattice, Canad. J. Math., 13 (1961), 256-264.
  • [14] B. Jnsson andJ. Kiefer, Finite sublattices of a free lattice, Canad. J. Math., 14 (1962),487-497.
  • [15] B. Jnsson andJ. B. Nation, A report on sublattices of a free lattice, to appear in Contributions to Universal Algebra, North-Holland.
  • [16] A. Kostinsky, Projective lattices and bounded homomorphisms, Pacific J. Math., 40 (1972), 111-119.
  • [17] R. McKenzie, Equational bases and nonmodular lattice varieties, Trans. Amer. Math. Soc,174 (1972), 1-43.
  • [18] P. Whitman, Free lattices, Annals of Math., 42 (1941), 325-330.
  • [19] P. Whitman, Free lattices II, Annals of Math., 43 (1942), 104-115.
  • [20] M. Adams and D. Kelly, Chain conditions in free products of lattices, Algebra Universalis, 7 (1977), 245-258.